# SDR CALA2025051904784

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 68,785 hours, 22,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200057201
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY EXIT SIGNED IN MIDDLE ISLE AT DOOR 2 HANGING  MID AISLE OVERHEAD EXIT SIGN.  SIGN HAS BEEN REMOVED FROM CIELING PANEL A/C SIDE CONNECTOR JUST LAYING IN PLACE. SIGN BROKEN, REQUIRES RR REPLACED THE DR 2L EXIT SIGN ASSY AND OPS CHECK GOOD AT THIS TIME REF AMM 33-51-01.
